# SDR AALA201705159036

- Difficulty date: May 14, 2017
- Submitted: May 16, 2017
- Operation: Air carrier
- Aircraft: N936UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27244
- Aircraft time: 73,956 hours, 27,961 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Condition: Detached
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS IN OVERHEAD PANEL ARE DETACHED FROM FUSE DIODE MODULE CIRCUIT DRAWER.  REMOVED AND REPLACED UNSERVICEABLE DRAWER IAW SWPM 20-84-18.  OPS CHECKED GOOD.
